# SDR AU001182

- Difficulty date: December 9, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Mains
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WOULD NOT EXTEND. THE GEAR WAS EXTENDED USING THEEMERGENCY SYSTEM. INVESTIGATION COULD FIND NO FAULTS BUT THELANDING GEAR CONTROL PRINTED CIRCUIT BOARD WAS CHANGED AS A PRECAUTION.
